# SDR AALA201810129002

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 51,742 hours, 29,806 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR FORWARD HINGE FITTING  HAD EXCESSIVE PLAY.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE HINGE FITTING AND THE FORWARD HINGE ATTACHMENT POINT FITTING ON THE DOOR TO HAVE ELONGATED & WORN HOLES. THE HINGE FITTING  AND THE MAIN LANDING GEAR DOOR WERE REPLACED IAW AMM 32-12-11-400-001-A.
